# SDR SIMA20140408009

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 26,610 hours, 22,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON AT ARRIVAL TO ACFT.  HALF THE FWD EMERGENCY FLOOR LIGHTS WERE OFF.  PREVIOUS FLIGHT 1 HR PRIOR.  R & R COCKPIT BULB & ENTRY DOOR BULB IAW MM 33-50-05 &  33-50-06.  OPERATIONS CHECKED GOOD IAW MM 33-50-00.
